MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°
Model Number 26092AMA
Medical Device Problem Codes Decoupling (1145); Dent in Material (2526); Improper Chemical Reaction (2952); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the device shows problems with the optical system like foggy vision.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the examination revealed a chemically damaged distal solder joint.There are adhering residues/deposits on the distal cover glass that have not been cleaned off, leading to negative imaging.Impact marks are visible around the distal end.The light connection socket is mechanically loose.The customer's information (foggy/always) can be confirmed.Examination of the optics available to us revealed a chemically damaged distal solder joint.Furthermore, an unknown residue/deposit adhering to the distal cover glass can be seen, which was not cleaned off during clinical reprocessing.The coating/residue leads to negative imaging (foggy).Impact marks are visible around the distal end.The light connection socket is mechanically detached.The optical shaft itself is bent.The defects/damage found are not due to a production/manufacturing defect.Likely, the damage was caused by clinical use/clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 6°
Common Device Name
HOPKINS TELESCOPE 6°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22717974
Report Number9610617-2025-01365
Device Sequence Number9583205
Product Code FAJ
UDI-Device Identifier04048551274941
UDI-Public04048551274941
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26092AMA
Device Catalogue Number26092AMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown